Ratio estimator for the population mean using ranked set sampling


KADILAR C. , Unyazici Y., ÇINGI H.

STATISTICAL PAPERS, vol.50, no.2, pp.301-309, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1007/s00362-007-0079-y
  • Title of Journal : STATISTICAL PAPERS
  • Page Numbers: pp.301-309

Abstract

We adapt the ratio estimation using ranked set sampling, suggested by Samawi and Muttlak (Biometr J 38:753-764, 1996), to the ratio estimator for the population mean, based on Prasad (Commun Stat Theory Methods 18:379-392, 1989), in simple random sampling. Theoretically, we show that the proposed ratio estimator for the population mean is more efficient than the ratio estimator, in Prasad (1989), in all conditions. In addition, we support this theoretical result with the aid of a numerical example.